MathSciNet Relay Station
MathSciNet bibliographic data
MR674603 (84d:35014) 35B25 (35K55 92A15)
Hosono, Yuzo; Mimura, Masayasu Singular perturbation approach to traveling waves in competing and diffusing species models. J. Math. Kyoto Univ. 22 (1982/83), no. 3, 435–461.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement